MAUDE Adverse Event Report: SONESTA MEDICAL AB SONESTA; SONESTA 6210

SONESTA MEDICAL AB SONESTA; SONESTA 6210
Model Number 0120-LA120-03
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code Back pain (4895)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The model 6210 includes detachable arm rests intended for patient comfort and arm positioning during clinical procedures.The arm rests are not structural components and are not designed to support patient body weight or function as safety rails.The reported event occurred during post-procedure patient handling when the patient was leaned against a detachable arm rest.The manufacturer determined that the event was related to use of the arm rest outside its intended purpose and that current instructions for use do not sufficiently describe arm rest limitations.Corrective actions are being implemented to update risk management documentation and clarify arm rest use and limitations in the ifu.
 
Event or Problem Description
During post-procedure patient care, a paraplegic patient was repositioned while seated on a model 6210 procedure chair.During dressing, the patient was leaned against a detachable arm rest.The arm rest is intended for patient comfort and arm positioning and is not designed to support patient body weight.During this maneuver, the arm rest attachment came loose, and the patient fell from the chair to the floor.Two healthcare staff members sustained back injuries while attempting to prevent the fall.One staff injury required medical care and resulted in work restrictions.The patient was evaluated following the fall and no acute injury was reported.

Brand Name
SONESTA
Common Device Name
SONESTA 6210
Manufacturer (Section D)
SONESTA MEDICAL AB
industrivägen 7
solna, stockholm 171 4 8
SW  171 48
Manufacturer (Section G)
SONESTA MEDICAL AB
industrivägen 7
solna, stockholm 171 4 8
SW   171 48
Manufacturer Contact
nicke ersson
industrivägen 7
solna, stockholm 171 4-8
SW   171 48
MDR Report Key24018512
Report Number3010496070-2026-00001
Device Sequence Number10531680
Product Code IXR
UDI-Device Identifier07350006950018
UDI-Public07350006950018
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0120-LA120-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexUnknown
Patient Weight127 KG
Patient EthnicityNon Hispanic
Patient RaceWhite